Fuzzy-model-based nonfragile guaranteed cost control of nonlinear Markov jump systems

dc.contributor.authorWu, Z.
dc.contributor.authorDong, S.
dc.contributor.authorShi, P.
dc.contributor.authorSu, H.
dc.contributor.authorHuang, T.
dc.contributor.authorLu, R.
dc.date.issued2017
dc.description.abstractThis paper investigates the problem of nonfragile guaranteed cost control for discrete-time Takagi-Sugeno fuzzy Markov jump systems with time-varying delays. With the help of the parallel distributed compensation, a nonfragile fuzzy controller is designed. Then via Lyapunov-Krasovskii functional approach, sufficient conditions are obtained ensuring that the resulting closed-loop system is asymptotically stable with an upper bound of the guaranteed cost index. The optimal upper bound of the guaranteed cost index and the controller gain can be achieved via the optimization technique. Finally, an example is presented to show the effectiveness of the proposed new design techniques.
dc.description.statementofresponsibilityThis paper investigates the problem of nonfragile guaranteed cost control for discrete-time Takagi-Sugeno fuzzy Markov jump systems with time-varying delays. With the help of the parallel distributed compensation, a nonfragile fuzzy controller is designed. Then via Lyapunov-Krasovskii functional approach, sufficient conditions are obtained ensuring that the resulting closed-loop system is asymptotically stable with an upper bound of the guaranteed cost index. The optimal upper bound of the guaranteed cost index and the controller gain can be achieved via the optimization technique. Finally, an example is presented to show the effectiveness of the proposed new design techniques.
dc.identifier.citationIEEE Transactions on Systems, Man, and Cybernetics: Systems, 2017; 47(8):2388-2397
dc.identifier.doi10.1109/TSMC.2017.2675943
dc.identifier.issn2168-2216
dc.identifier.issn2168-2232
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/109208
dc.language.isoen
dc.publisherIEEE Advancing Technology for Humanity
dc.relation.granthttp://purl.org/au-research/grants/arc/DP170102644
dc.relation.grant61673339
dc.relation.grantU1509217
dc.rights© 2017 IEEE.
dc.source.urihttps://doi.org/10.1109/tsmc.2017.2675943
dc.subjectGuaranteed cost control; Markov jump systems; nonfragile control; Takagi-Sugeno (T-S) fuzzy model
dc.titleFuzzy-model-based nonfragile guaranteed cost control of nonlinear Markov jump systems
dc.typeJournal article
pubs.publication-statusPublished

Files